# SDR DXTA2020111304353

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 10,015 hours, 7,734 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relief Valve
- Part number: 17852
- Part serial: 1371
- Condition: Abnormal
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING IN, THE "LOW BRAKE PRESSURE" AND "ANTI SKID INOP" AMBER MESSAGES ILLUMINATED.  A FEW SECONDS LATER, THE BRAKE PEDALS WENT TO THE FLOOR AND WE HAD ALMOST NO BRAKES.  NO BREAKERS WERE TRIPPED.  SIGN OFF.  REMOVED POWER BRAKE RELIEF VALVE CAUSING LOW PRESSURE P/N 1785-2 S/N 1371 AND INSTALLED OVH BRAKE RELIEF VALVE, IAW 560XLS AMM CH 32-44-20.  OPERATIONS CHECK GOOD.
